MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Nervenarzt · 1996

[Body weight increase: a side effect of zotepin (Nipolept)?].

Wetterling T, Müssigbrodt H

Сравнительное исследованиеАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

During our clinical experience with the new neuroleptic drug zotepine we saw some cases of marked weight gain. This retrospective chart review of 110 cases consecutively admitted with the ICD-10 diagnosis of schizophrenia, schizoaffective or delusional disorder (F20-F25) in 1991 and 1992 was aimed at showing whether the weight gain is due to accidental observations or must be considered a side effect of this new drug. The data analysis of all cases treated longer than 2 weeks with a neuroleptic revealed that cases treated with zotepine showed a significant weight gain (3.6 kg) compared to those receiving the "classic" neuroleptics (1.3 kg). A possible link to the pharmacological profile of zotepine (high D2/HT2 affinity with antagonistic effect) is discussed.

Для цитирования: Wetterling T, Müssigbrodt H. [Body weight increase: a side effect of zotepin (Nipolept)?].. Der Nervenarzt. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.